Lupron

Today is day 170 of being on Lupron shots.  Lupron is medicine given via injection that reduces levels of estrogen in your body.  In my case it is being used to reduce the inflammation of endometriosis so that when I have surgery again the surgeon will be able to fix me.  Lupron essentially puts you into a medicated state of menopause – hot flashes and everything.  But I think my body is now rebelling against the Lupron.  I work up feeling crappy this morning – and just like 2 weeks ago – I felt nauseous, had a headache, and was dizzy.  To day I made it to work, but had to go home after work because I felt worse.  I lied in bed for a couple of hours until the fire alarm in the highschool behind my house woke me up.  Who knows what happened there…  Not sure if anyone reading my blog has had to use Lupron – but if there, did your side effects get worse near the end of your treatment?  I am on 6 months of treatment, and in the end of month 5.  30 days to go, but who knows when I will feel normal again.

I have a laser laporoscapy scheduled for June 11th.  This will be my third in a year.  Cross your fingers that this time the surgery will be a success!  The first surgery, the doctor discovered that the endometriosis was much worse than he anticipated – Stage 3.  He referred me to “the endo specialist” and when I had surgery with him, he discovered it was even worse than he anticipated – Stage 4 endo.  In both cases, the doctors could not do much to help because the endo was so active.  So hence the Lupron.   Pretty funny since my gynecologist that I first talked to about the pain I was in insisted that I did not have endo – now it is so bad I am unable to get pregnant. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s